MAUDE Adverse Event Report: Tri-State DE Mexico, S. DE R.L. DE C.V Medline; RADIAL ARTERIAL CATHETER, 20G X 1.75 ST

Tri-State DE Mexico, S. DE R.L. DE C.V Medline; RADIAL ARTERIAL CATHETER, 20G X 1.75 ST
Catalog Number RA20G175ST
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction

Brand Name
Medline
Common Device Name
RADIAL ARTERIAL CATHETER, 20G X 1.75 ST
Manufacturer (Section D)
Tri-State DE Mexico, S. DE R.L. DE C.V
calzada presidente venustiano
carranza #301
mexicali, baja california 21397
MX  21397
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093--275
MDR Report Key50150265
Report Number3004519921-2026-00046
Device Sequence Number18792440
Product Code DQX
UDI-Device Identifier20653160354113
UDI-Public20653160354113
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K210548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRA20G175ST
Device Lot Number2025110390
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown